American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Yuh-ching Chen. On Spanier's higher order operations . Proc. Amer. Math. Soc. 31 (1972) 601-604. MR 0288758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel J. Westman. Cohomology for the ergodic actions of countable groups . Proc. Amer. Math. Soc. 30 (1971) 318-320. MR 0280683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. R. Leedham-Green. Homology in varieties of groups. II . Trans. Amer. Math. Soc. 162 (1971) 15-25.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kenneth L. Pothoven. Some characterizations of the spaces $L\sp{1}(\mu )$ . Trans. Amer. Math. Soc. 162 (1971) 171-183. MR 0285894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. R. Leedham-Green. Homology in varieties of groups. III . Trans. Amer. Math. Soc. 162 (1971) 27-33. MR 0284510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. R. Leedham-Green. Homology in varieties of groups. I . Trans. Amer. Math. Soc. 162 (1971) 1-14. MR 0284510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert C. Busby. Extensions in certain topological algebraic categories . Trans. Amer. Math. Soc. 159 (1971) 41-56. MR 0282224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David W. Roeder. Functorial characterizations of Pontryagin duality . Trans. Amer. Math. Soc. 154 (1971) 151-175. MR 0279233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gustave Efroymson. The cohomology ring of a finite group scheme . Proc. Amer. Math. Soc. 26 (1970) 567-570. MR 0266928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Davis. Erratum: Free coalgebras in a category of rings . Proc. Amer. Math. Soc. 25 (1970) 922. MR 0258712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Davis. Free coalgebras in a category of rings . Proc. Amer. Math. Soc. 25 (1970) 155-158. MR 0258712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. R. Magid. Commutative algebras of Hochschild dimension one . Proc. Amer. Math. Soc. 24 (1970) 530-532. MR 0251028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard T. Shannon. The rank of a flat module . Proc. Amer. Math. Soc. 24 (1970) 452-456. MR 0252439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joel J. Westman. Cohomology for ergodic groupoids . Trans. Amer. Math. Soc. 146 (1969) 465-471. MR 0255771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yuh-ching Chen. Stacks, costacks and axiomatic homology . Trans. Amer. Math. Soc. 145 (1969) 105-116. MR 0250297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. H. Crowell and D. Strauss. On the elementary ideals of link modules . Trans. Amer. Math. Soc. 142 (1969) 93-109. MR 0247625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. J. Berkson and Alan McConnell. On inflation-restriction exact sequences in group and Amitsur cohomology . Trans. Amer. Math. Soc. 141 (1969) 403-413. MR 0248230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Phillip Griffith. A solution to the splitting mixed group problem of Baer . Trans. Amer. Math. Soc. 139 (1969) 261-269. MR 0238957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. N. Lee and Frank Raymond. \v Cech extensions of contravariant functors . Trans. Amer. Math. Soc. 133 (1968) 415-434. MR 0234450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. L. Osofsky. Homological dimension and the continuum hypothesis . Trans. Amer. Math. Soc. 132 (1968) 217-230. MR 0224606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. E. Hall. Projective topological groups . Proc. Amer. Math. Soc. 18 (1967) 425-431. MR 0212119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Larry Smith. Homological algebra and the Eilenberg-Moore spectral sequence . Trans. Amer. Math. Soc. 129 (1967) 58-93. MR 0216504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Świerczkowski. Cohomology of local group extensions . Trans. Amer. Math. Soc. 128 (1967) 291-320. MR 0210809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin Moskowitz. Homological algebra in locally compact abelian groups . Trans. Amer. Math. Soc. 127 (1967) 361-404. MR 0215016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Knopfmacher. Homology and presentations of algebras . Proc. Amer. Math. Soc. 17 (1966) 1424-1428. MR 0212056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. S. Charlap and A. T. Vasquez. The cohomology of group extensions . Trans. Amer. Math. Soc. 124 (1966) 24-40. MR 0214665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] U. Shukla. A relative cohomology for associative algebras . Proc. Amer. Math. Soc. 15 (1964) 461-469. MR 0163941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J.-M. Maranda. Injective structures . Trans. Amer. Math. Soc. 110 (1964) 98-135. MR 0163937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. E. MacRae. On the homological dimension of certain ideals . Proc. Amer. Math. Soc. 14 (1963) 746-750. MR 0161899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. P. Jans. Duality in Noetherian rings . Proc. Amer. Math. Soc. 12 (1961) 829-835. MR 0137743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2